Journal article icon

Journal article

LARGE RATIONAL TORSION ON ABELIAN-VARIETIES

Abstract:
A method of searching for large rational torsion on Abelian varieties is described. A few explicit applications of this method over Q give rational 11- and 13-torsion in dimension 2, and rational 29-torsion in dimension 4. © 1990.
Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF NUMBER THEORY
Volume:
36
Issue:
3
Pages:
257-265
Publication date:
1990-11-05
DOI:
ISSN:
0022-314X
URN:
uuid:d5489b8b-4744-4bc5-b535-f9daf97b0327
Source identifiers:
17926
Local pid:
pubs:17926
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP